# SDR REXA2021111600947

- Difficulty date: October 29, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL ANGLE IS CORRODED BEHIND ATTACH BRACKET FOR SCUFF PLATE. (PROTECTOR PLATE). - REMOVED & REPLACED SERVICE DOOR SILL ANGLE IAW CRJ 900 SRM'S 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01. REMOVED & REINSTALLED SERVICE DOOR FITTINGS & TORQUED & SAFETIED BOLTS IAW CRJ SRM 51-41-02-001-001-A01, & CRJ 900 AMM 'S 20-21-00-910-801-A01 & 20-51-00-400-807-A01. OPS CHECK GOOD FOR CRJ 900 AMM 52-41-00-700-801-A01.
